| Catalog Number |
C01A |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent balloon kyphoplasty at th12 due to primary osteoporosis, compression fracture.Intra-operatively, when cement was injected at th12, it leaked forward.Leakage(approximately 0.2 cc) probably was from the fracture line which existed before operation.Leakage stopped around anterior longitudinal ligament.No patient complications were reported.